# SDR SWIA200921310

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 15,814 hours, 13,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6221 -  OVERHEAD EMERGENCY LIGHTS WILL NOT STAY ON.  CHARGED SYSTEM FOR 20 MINUTES.
